<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1981</article-id>
      <title-group>
        <article-title>Certain subclass of meromorphic functions with positive coefficients defined by new operator</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Al-Saphory</surname>
            <given-names>Raheam A.</given-names>
          </name>
          <aff>Department of Mathematics, College of Education for Pure Sciences, Tikrit University, Salah Addin, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Maran</surname>
            <given-names>Ali H.</given-names>
          </name>
          <aff>Department of Mathematics, College of Education for Pure Sciences, Tikrit University, Salah Addin, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Juma</surname>
            <given-names>Abdul Rahman S.</given-names>
          </name>
          <aff>Department of Mathematics, College of Education for Pure Sciences, University of Anbar, Anbar, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>3-A</issue>
      <fpage>837</fpage>
      <lpage>845</lpage>
      <pub-date date-type="pub">
        <day>08</day>
        <month>05</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>This work deals with a new subclass of meromorphic functions in the case of  positive coefficients.Thus, in order to rebuild a novel operator in the disc of type punctured  U* = {z : z ∈ C, 0 </p>
      </abstract>
      <kwd-group>
        <kwd>Meromorphic function</kwd>
        <kwd>Convolution</kwd>
        <kwd>Convex linear combinations</kwd>
        <kwd>Distortion theorem</kwd>
        <kwd>Extreme points</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
